This application is a continuation of Ser. What is claimed is 1.
Acetaminophen is a medicine used to relieve pain and reduce fever.
Purpose Acetaminophen is used to relieve many kinds of minor aches and pains—headaches, muscle aches, backaches, toothaches, menstrual cramps, arthritis, and the aches and pains that often accompany colds. Description This drug is available without a prescription. Many multi-symptom cold, flu, and sinus medicines also contain acetaminophen.
The ingredients listing on the container should state if acetaminophen is included in the product. Studies have shown that acetaminophen relieves pain and reduces fever about as well as aspirin. But differences between these two common drugs exist. Acetaminophen is less likely than aspirin to irritate the stomach.
However, unlike aspirin, acetaminophen does not reduce the redness, stiffness, or swelling that accompany arthritis. Recommended dosage The usual dosage for adults and children age 12 and over is mg every four to six hours as needed. No more than 4 grams mg should be taken in 24 hours.
Because the drug can potentially harm the liver, people who drink alcohol in large quantities should take considerably less acetaminophen and possibly should avoid the drug completely.
For children ages years, the usual dose is mg, three to four times a day. A physician should recommend doses for children under age 6 years.
Precautions Inthe U. Food and Drug Administration FDA launched an advertising campaign aimed at educating consumers about proper use of acetaminophen and other over-the-counter pain killers. Often, acetaminophen is hidden in many cold and flu products and people unexpectedly overdose on the medicine.
Some cases have led to liver transplantation or death.
More than the recommended dosage of acetaminophen should not be taken unless told to do so by a physician or dentist. Patients should not use acetaminophen for more than 10 days to relieve pain five days for children or for more than three days to reduce fever, unless directed to do so by a physician.
If symptoms do not go away—or if they get worse—a physician should be contacted. Anyone who drinks three or more alcoholic beverages a day should check with a physician before using this drug and should never take more than the recommended dosage.
A risk of liver damage exists from combining large amounts of alcohol and acetaminophen. People who already have kidney or liver disease or liver infections should also consult with a physician before using the drug. So should women who are pregnant or breastfeeding.
Many drugs can interact with one another. A physician or pharmacist should be consulted before combining acetaminophen with any other medicine. Two different acetaminophen-containing products should not be used at the same time.
Acetaminophen interferes with the results of some medical tests. Avoiding the drug for a few days before the tests may be necessary.We did an experiment to acetylated para-aminophenol under two different conditions: Product 1 Conditions - Acetic Anhydride Product 2 Conditions - Acet Acetylation of para-aminophenol watch.
Announcements. A level history aqa coursework. Nov 04, · The aqueous acetic acid solution of p-aminophenol which has been treated with adsorbent carbon is contacted with a sufficient amount of acetic anhydride to effect acetylation of the p-aminophenol contained therein.
Preferably, an amount of acetic anhydride from about to about moles per mole of p-aminophenol is used. Jan 18, · Acetylation of para-aminophenol coursework Are are anyway type 2 diabetes essay do them of while quite expensive have bill professional we are different is enough lot a whereby about custom friends most caressing to even your or fill feeling several warm letting.
Acetaminophen is used to relieve many kinds of minor aches and pains—headaches, muscle aches, backaches, toothaches, menstrual cramps, arthritis, and the aches and pains that often accompany colds.
We did an experiment to acetylated para-aminophenol under two different conditions: Product 1 Conditions - Acetic Anhydride Product 2 Conditions - Acet.
hey, I'm currently trying to draw the mechanism of the synthesis of paracetamol (from 4-aminophenol and acetic anhydride). I get the general jist of it (nucleophilic attack) but regarding the intermediate formed, I'm struggling a bit with it and I'm not sure if my mechanism is right (or if .